MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA STEM: SMS SOLID STEM LAT SIZE 5; STEM SOLID CEMENTLESS

MEDACTA INTERNATIONAL SA STEM: SMS SOLID STEM LAT SIZE 5; STEM SOLID CEMENTLESS
Catalog Number 01.36.065
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 07/19/2024
Type of Reportable Event Serious Injury
Event or Problem Description
At about 4 months after the primary, revision surgery due to periprosthetic fracture.Implants successfully revised.
 
Additional Manufacturer Narrative
Batch review performed on 31 july 2024 lot 2244052: (b)(4) items manufactured and released on 22-march-2023.Expiration date: 2028-03-01.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event during the period of review.Clinical evaluation performed by medical affairs department revision 4 months after the primary, due to periprosthetic fracture.No information regaring a traumatic event was given.The fractures close to the surgery mainly depend on bone morphology and mechanical properties.With the information at hand it is not possible to determine the cause of the event.

Brand Name
STEM: SMS SOLID STEM LAT SIZE 5
Common Device Name
STEM SOLID CEMENTLESS
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key19936768
Report Number3005180920-2024-00654
Device Sequence Number17365974
Product Code LZO
UDI-Device Identifier07630030888779
UDI-Public07630030888779
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K181693
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number01.36.065
Device Lot Number2244052
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/19/2024
Initial Report FDA Received Date08/08/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/22/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age84 YR
Patient SexMale
Patient Weight94 KG
Patient RaceWhite